MathSciNet Relay Station
MathSciNet bibliographic data
MR2564037 (2011a:60211) 60H10 (34F05 60G51 60H20 65C30)
Ren, Yong; El Otmani, Mohamed Generalized reflected BSDEs driven by a Lévy process and an obstacle problem for PDIEs with a nonlinear Neumann boundary condition. J. Comput. Appl. Math. 233 (2010), no. 8, 2027–2043.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement